# SDR 96UAL900611

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drum Assy
- Part number: 65984912
- Condition: Bound Up
- Location: Nr 3 Te Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD FLAPS FAILED TO EXTEND BEYOND 2 DEGREES.  EXTENDED WITH ALTERNATE SYSTEM TO 30 DEGREES.  LEFT INBOARD TRAILING EDGE LAGS BEHIND OUTBOARD FLAP BY 12 INCHES.   ACCOMPLISHED FLAP TORQUE LIMITER CHECK AND REPLACED NR 3 FLAP TRANSMISSION.  FOUND BOUND-UP PULLEY ON RT INBD FLAP DRIVE POSITION TRANSMITTER AND REPLACED UNIT.  REPLACED INBD FLAP POSITION INDICATOR AND ADJUSTED RT INBD FLAP DRIVE POSITION TRANSMITTER.
